# SDR REXA2022053100934

- Difficulty date: March 15, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.310 - FS319, STRGR 20R, INTERCOSTAL, IS CORRODED.	REMOVED AND REPLACED  CORRODED INTERCOSTAL, FS310.00 - FS 319.00,  IAW CRJ 900 SRM #51-40-11-001-001-A01,#51-42-06-001-001-A01 AND #51-42-21-001-001-A01.
